Volume 11, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
On the mapping space homotopy groups and the free loop space homology groups

Takahito Naito

Algebraic & Geometric Topology 11 (2011) 2369–2390
Abstract

Let X be a Poincaré duality space, Y a space and f : X Y a based map. We show that the rational homotopy group of the connected component of the space of maps from X to Y containing f is contained in the rational homology group of a space LfY which is the pullback of f and the evaluation map from the free loop space LY to the space Y . As an application of the result, when X is a closed oriented manifold, we give a condition of a noncommutativity for the rational loop homology algebra H(LfY ; ) defined by Gruher and Salvatore which is the extension of the Chas–Sullivan loop homology algebra.

Keywords
string topology, Hochschild (co)homology, mapping space, free loop space, rational homotopy theory
Mathematical Subject Classification 2010
Primary: 55P35, 55P50
Secondary: 55P62
References
Publication
Received: 26 January 2011
Revised: 10 May 2011
Accepted: 10 July 2011
Published: 5 September 2011
Authors
Takahito Naito
Interdisciplinary Graduate School of Science and Technology
Shinshu University
3-1-1 Asahi
Matsumoto, Nagano 390-8621
Japan